# SDR DALA2021072304180

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 78,134 hours, 13,236 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Faulted
- Location: R3 Door Alarm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 R3 DOOR ALARM SIGNAL MODULE INOPERATIVE. CORRECTIVE ACTION: REPLACED SIGNAL MODULE. SYSTEM OPERATION IS NORMAL. (LP 7866156)
